Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 1, Pages 19-25
http://dx.doi.org/10.1155/S0161171294000037

A method of summability of Lagrange interpolation

Universität Dortmund, Lehrstuhl Mathematik VIII, Postfach 50 05 00, Dortmund 50 D - 4600, Germany

Received 27 August 1992; Revised 8 December 1992

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Detlef H. Mache, “A method of summability of Lagrange interpolation,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 1, pp. 19-25, 1994. https://doi.org/10.1155/S0161171294000037.